Announcement

Collapse
No announcement yet.

...another flare!

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • JAF
    replied
    Hi Alana,
    Sorry you are having a rough time. Sometimes it is a real juggling act with meds because of the flares we get with some of them. Your gp sounds great, now if you can find a uro to work with you and try to find some more options that would be great. I am assuming you are watching your diet too. If not maybe that is more of a problem flare wise than the meds are. Good Luck and stay in touch so we know how you are doing.

    Hugs,
    Jolene grouphug

    Leave a comment:


  • kadi
    replied
    Hi,
    I'm so glad you have a good GP, sounds very compassionate. Your urologist sounds frustrated, like they don't have anything more to offer & is down about it him/herself. Maybe you're at the end of their road, but if your GP is still looking at options for you, you're not at the end of your road! Perhaps there's another urologist to consult in your area? (I changed all my doctors this summer when I was repeatedly misdiagnosed, told there was nothing they could do, and/or treated rudely. I am so glad I found other doctors!)
    Wishing you better days soon!

    Leave a comment:


  • alana rose
    started a topic ...another flare!

    ...another flare!

    Well, I just got over of my most recent flare up from taking a muscle relaxer and now I have another one! I had a terrible cold on the weekend and had to use my ventolin inhaler. Wow, has it ever caused a flare up! It's crazy because I need to use my inhaler to breathe (only when I am with a cold) and it then causes a flare up. I am in pain everyday, but the flares are just horrendous! I just don't know what to do with myself, except take pain meds. My gp is looking if there is an ic clinic in Canada that I could go to and she also put me on the wait list in Vancouver for the pain clinic there. Strange that my gp has suggested all of this, but my uro hasn't. That's right, he told me that I was at the 'end of the road'. I know that I sound bitter towards him, but when you tell your uro that you are down (also almost in tears!) that he would say something like that. Thanks once again for listening to my rant.
    alana
Working...
X